polish_pirate (polish_pirate) wrote in vaginapagina,
polish_pirate
polish_pirate
vaginapagina

  • Mood:

More birth control woes (NuvaRing)

Seems like most of my own posts are started every several months when my birth control eventually proves defunct. *siiiiiigh*

Okay Veeps,

I'm pretty sure that it's time to swap birth control (AGAIN!) because I'm fairly certain that my NuvaRing is making me CRAZY, but I would like some confirmation that I'm not just having random psychological issues...

I have had the shortest fuse lately over the most ridiculous things. I'm talking angry, violent mood swings over something silly like the price of an item or whatnot. When these "fits" take place, I can't decide whether to dissolve into tears or throttle something. It's been getting increasingly, worse, too, the closer I get to taking out my ring for my period week. My SO has noticed my abrupt emotional changes and says it's pretty obvious that something isn't right. My habits (vis a vie sleep, food, exercise) have all be changed for the better, so I'm not sure it's an outside environmental factor.

The last couple of months I've also had migraines when putting the ring back in, which is something I tried to escape in switching from Yaz... Not just owww, owww, migraines- migraines where I have literally have to go lay down and sleep because I'll throw up from nausea.

Ahh... I'd keep going, but I just want to vent my frustration out into cyberspace. If I do swap, it will be birth control number 4 in less than 2 years. Migraines, mood swings. I was really, really hoping the ring would be awesome. It was for the first few months, and now it just sucks.

Superstars, am I the alone in these symptoms, or is this pretty normal for a lot of folk? Regardless, thanks for reading. I'm hoping to plan a doc's visit soon.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 19 comments